# SDR HCM2004F00001

- Difficulty date: April 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON MARCH 20, 2004 WHILE ON A SIGHTSEEING FLIGHT, THE PILOT EXPERIENCED AN ENGINE CHIP LIGHT INDICATION.  HE MADE A PRECAUTIONARY LANDING AT APPROXIMATELY 12:50 PM.  A MECHANIC WAS DISPATCHED TO THE SITE AND INSPECTED ALL CHIP PLUGS.  A SMALL SLIVER WAS FOUND AT THE OUTPUT OF THE OIL PUMP.  NO FURTHER OCCURENCES WERE NOTED.
